MathSciNet Relay Station
MathSciNet bibliographic data
MR1244417 11H55 (11J70 11R27 52A40)
Lachaud, Gilles Polyèdre d'Arnolʹd et voile d'un cône simplicial: analogues du théorème de Lagrange. (French) [The Arnolʹd polyhedron and the sail of a simplicial cone: analogues of the Lagrange theorem] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 8, 711–716.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement